# SDR REXA2025042800512

- Difficulty date: March 22, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: SH670316361
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R FROM FS 295 TO 333 CORRODED ALONG LENGTH OF STRINGER (MARKED ORANGE/RED)   REMOVED AND REPLACED STR 21R P/N: SH670-31636-1 FROM F.S. 280- F.S. 333 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
